# SDR 97ZZZM978

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Worn
- Location: Rt Te Flap
- Part time: 4,397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV 5-6 INSPECTION, FOUND THE OUTBOARD ATTACH BRACKET ON THE INBOARD ATTACH POINT IS WORN.  REMOVED AND REPLACED ATTACH BRACKET IAW SRM 57-90, 57-50 AND 51-40.
